| Catalog Number |
RBYPODJ15 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance (2578)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a splenic bleed using pod packing coils (podjs).During the procedure, the physician placed initial coils into the target vessel using a non-penumbra microcatheter.While attempting to advance a new podj coil into the same microcatheter, the physician encountered resistance and was unable to advance the coil into the microcatheter.Therefore, the introducer sheath containing the podj was removed and the procedure was completed using additional coils and the same microcatheter.There was no report of an adverse effect to the patient.